# SDR IPXA2021061870749

- Difficulty date: May 22, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,472 hours, 14,365 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711117920000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300DURING ROTO OF LH WING FR47 FASTENER HOLES PER EO A300-5710-68606-G A CRACK INDICATION WAS NOTED IN HOLE D.REPAIRED IAW UPS EO A30-5710-80684-A
